# SDR CA110711005

- Difficulty date: June 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT502
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACCIDENT WHILE IN CRUISE FLIGHT ABOUT 800 FEET ABOVE GROUND LEVEL, THE ENGINE LOST POWER AND THE PILOT INITIATED A FORCED LANDING TO AN AREA OF OPEN, UNEVEN TERRAIN.  DURING THE LANDING ROLL, THE LT WING STRUCK THE GROUND AND THE ACFT GROUND LOOPED.  THE PILOT WAS UNINJURED, THE ACFT WAS SUBSTANTIALLY DAMAGED.  LOCAL LAW ENFORCEMENT REPORTED THAT FUEL WAS PRESENT IN BOTH WING FUEL TANKS.  THE WRECKAGE WAS RECOVERED TO A SECURE LOCATION FOR FURTHER EXAMINATION WHICH REVEALED A FRACTURED ENGINE START CONTROL VALVE FUEL BYPASS TUBE.  NTSB WILL HAVE THE TUBE EXAMINED AT THEIR LAB.
